# SDR SIMA201112604

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 19,011 hours, 16,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 11004920131A
- Part serial: 1819567351
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT AND RIGHT OVERWING LIGHTS AND LAST 3 EMERGENCY LIGHT STRIPS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY POWER SUPPLY IAW AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 140 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
